# SDR DL764031061

- Difficulty date: November 28, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 5,372 hours, 2,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER COCKPIT DOOR WILL NOT SHUT OFF.  REMOVED LIGHT ASSY, CLEANED CONTACTS AND SWITCH.  OPS NORMAL.
